# SDR SWIA2019122747315

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR ANCHOR FITTING IS CRACKED ON THE FWD SIDE.       (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED FWD PAX DOOR ANCHOR FITTING IS CRACKED ON THE FWD SIDE. IAW AMM.
